Functions with H... hyperbolic derivative.

Shinji Yamashita

Mathematica Scandinavica (1983)

  • Volume: 53, page 238-244
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Yamashita, Shinji. "Functions with H... hyperbolic derivative.." Mathematica Scandinavica 53 (1983): 238-244. <>.

author = {Yamashita, Shinji},
journal = {Mathematica Scandinavica},
keywords = {hyperbolic metric; hyperbolic derivative},
pages = {238-244},
title = {Functions with H... hyperbolic derivative.},
url = {},
volume = {53},
year = {1983},

AU - Yamashita, Shinji
TI - Functions with H... hyperbolic derivative.
JO - Mathematica Scandinavica
PY - 1983
VL - 53
SP - 238
EP - 244
KW - hyperbolic metric; hyperbolic derivative
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.